# SDR DALA2017031602161

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT STATION 500B TO 500C STRINGER 26R BAFFLE CRACKED AT AFT SIDE ATTACH ANGLE. MAINTENANCE INSTALLED NEW BAFFLE IAW DWG 193A7505 SHEET 16 REV B.
